Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 146, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 19, 2014, 4:22 PM MDT for Banner County, Morrill County, Scotts Bluff County, Nebraska. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2014, 4:22 PM MDT (22:22 UTC)
- Expired
- Aug 19, 2014, 5:00 PM MDT
- In force
- 38 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Banner County, NE, Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 137 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2399 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
002
WUUS55 KCYS 192222
SVRCYS
NEC007-123-157-192300-
/O.NEW.KCYS.SV.W.0146.140819T2222Z-140819T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
422 PM MDT TUE AUG 19 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BANNER COUNTY IN THE PANHANDLE OF NEBRASKA...
WEST CENTRAL MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN SCOTTS BLUFF COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 500 PM MDT
* AT 420 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHIMNEY ROCK
STATE PARK...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
CHIMNEY ROCK STATE PARK...SOUTH BAYARD JUNCTION...
BAYARD...MOOMAWS CORNER...BRIDGEPORT STATE RECREATION AREA AND
NORTHPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4180 10343 4187 10322 4171 10306 4162 10316
4159 10323 4155 10339 4162 10351 4171 10355
TIME...MOT...LOC 2222Z 246DEG 14KT 4168 10338
HAIL...1.75IN
WIND...<50MPH
$$
LIEBL2 follow-up statements
806
WWUS55 KCYS 192240
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
440 PM MDT TUE AUG 19 2014
NEC007-123-157-192300-
/O.CON.KCYS.SV.W.0146.000000T0000Z-140819T2300Z/
BANNER NE-MORRILL NE-SCOTTS BLUFF NE-
440 PM MDT TUE AUG 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SCOTTS BLUFF...WEST CENTRAL MORRILL AND EXTREME NORTHEASTERN BANNER
COUNTIES UNTIL 500 PM MDT...
AT 439 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHIMNEY ROCK
STATE PARK...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
CHIMNEY ROCK STATE PARK...SOUTH BAYARD JUNCTION...BAYARD...MOOMAWS
CORNER...BRIDGEPORT STATE RECREATION AREA AND NORTHPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4157 10335 4174 10351 4180 10343 4187 10322
4171 10306 4162 10316 4159 10323
TIME...MOT...LOC 2240Z 246DEG 14KT 4169 10335
HAIL...1.25IN
WIND...<50MPH
$$
LIEBL460
WWUS55 KCYS 192300
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
500 PM MDT TUE AUG 19 2014
NEC007-123-157-192310-
/O.EXP.KCYS.SV.W.0146.000000T0000Z-140819T2300Z/
BANNER NE-MORRILL NE-SCOTTS BLUFF NE-
500 PM MDT TUE AUG 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCOTTS BLUFF...
WEST CENTRAL MORRILL AND NORTHEASTERN BANNER COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN AND SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4157 10335 4174 10351 4180 10343 4187 10322
4171 10306 4162 10316 4159 10323
TIME...MOT...LOC 2240Z 246DEG 14KT 4169 10335
$$
LIEBLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 2:50 PM MDT, 1 hour 32 minutes earlier.
Area forecast discussion, Aug 19, 2:50 PM MDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 250 PM MDT TUE AUG 19 2014 .SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT) ISSUED AT 250 PM MDT TUE AUG 19 2014 THE MAIN CONCERN WITH THIS FORECAST PACKAGE IS WHERE THE CONVECTION WILL BREAK OUT THIS AFTERNOON AND HOW MUCH CONVECTION WILL BREAK OUT AHEAD OF THE JET STREAK MOVING ACROSS THE ROCKIES TONIGHT. LATEST VISIBLE IMAGERY WAS SHOWING SOME ACCAS DEVELOPING ACROSS NORTHEAST COLORADO NEAR THE SURFACE TROF. THIS AREA MAY END UP BEING THE FIRST AREA TO FIRE UP THIS AFTERNOON. HOWEVER...IT MAY TRY TO IGNITE JUST EAST OF THE LARAMIE AND FRONT RANGES AS WELL WHERE WE HAVE HAD QUITE A BIT OF SUNSHINE. IN FACT...WE ARE STARTING TO SEE A LITTLE BIT OF ACCAS OVERHEAD AND CONVECTION DEVELOPING ALONG THE FRONT RANGE. MODELS ARE PROJECTING MIXED LAYER CAPES TO APPROACH 1500 J/KG THIS AFTERNOON WITH VERY LIMITED CAP. 0-6KM SHEAR VALUES (~30KTS) MAY ALSO BE FAVORABLE FOR A FEW STRONG TO SEVERE STORMS. AT THIS POINT...IT LOOKS THE HRRR IS STARTING TO BREAK OUT CONVECTION JUST EAST OF CHEYENNE AFTER 21Z WITH THE BULK OF THIS CONVECTION PUSHING GENERALLY EAST AT AROUND 20KTS. A FEW OF THESE STORMS MAY HAVE THE POTENTIAL TO PRODUCING STRONG WINDS AND HAIL IN THE PANHANDLE THIS AFTERNOON. LATEST SURFACE ANALYSIS WAS ALSO SHOWING SOME WINDS BACKING TO THE SOUTHEAST IN THE PANHANDLE. WE WILL ALSO NEED TO WATCH THAT AS THE AFTERNOON WEARS ON...ESPECIALLY IF THE STORMS GET GOING IN THAT REGION. ANOTHER CONCERN IS THE NAM IS SHOWING A 500MB JET STREAK MOVING OUT OF NORTHEAST COLORADO EARLY THIS EVENING WHICH MAY HELP ENHANCE THE SHEAR ACROSS THE PANHANDLE. IF CONVECTION IS ON GOING IN THAT REGION AS THIS JET STREAK MOVES ACROSS WE MAY HAVE MORE OF A SEVERE POTENTIAL. THEREFORE...IT WILL BE A MATTER OF TIMING ON HOW THINGS COME TOGETHER LATE THIS AFTERNOON AND EVENING. TONIGHT THE MODELS ARE SHOWING A FAIRLY STRONG UPPER LEVEL JET MOVING THROUGH NORTHERN COLORADO AND LIFTING NORTHEAST INTO NORTHEAST WYOMING BY DAYBREAK WHICH WILL HELP ENHANCE UPPER LEVEL DIFFLUENCE. THE MODELS ARE EVEN IN FAIRLY GOOD AGREEMENT IN SHOWING A MID LEVEL CIRCULATION WITH THIS JET STREAK. AS A RESULT... WE WOULD NOT SURPRISED TO SEE A COMPLEX OF SHOWERS AND THUNDERSTORMS DEVELOP ACROSS THE WESTERN HALF OF THE FORECAST AREA OVERNIGHT ALONG WITH THE POTENTIAL FOR HEAVY RAINFALL DUE TO PRECIPITABLE WATER VALUES AROUND 1 INCH. NOT EXPECTING MUCH IN THE WAY OF FLOODING SINCE THIS COMPLEX SHOULD BE FAIRLY PROGRESSIVE. WE DID BUMP UP POPS ACROSS THE NORTHERN HALF OF THE AREA TONIGHT TO REFLECT THIS POTENTIAL. WEDNESDAY-THURSDAY NIGHT: THE MID LEVEL CIRCULATION IS PROGGED TO CONTINUE LIFTING NORTHEAST WHICH WILL TAKE THE BULK OF THE CONVECTION NORTHEAST OF THE FORECAST AREA BY MID MORNING. THIS WILL LEAVE A FAIRLY BROAD AREA OF SUBSIDENCE IN THE MORNING IN THE WAKE OF THE CONVECTION...BUT WE MAY MORE CONVECTION DEVELOP IN THE AFTERNOON ACROSS THE MOUNTAINS AS UPSLOPE FLOW COMMENCES WITH LEFTOVER RESIDUAL MOISTURE. OTHERWISE...THE REMAINDER OF THE AREA EAST OF THE LARAMIE RANGE SHOULD REMAIN FAIRLY DRY WITH HIGHS GENERALLY IN THE 80S. THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS IS PROGGED TO TAKE PLACE ON THURSDAY AFTERNOON AS ANOTHER UPPER LEVEL WAVE LIFTS NORTHEAST OUT OF COLORADO AND PUSHES THROUGH AREAS EAST OF THE LARAMIE RANGE THURSDAY AFTERNOON INTO THURSDAY NIGHT. .LONG TERM...(FRIDAY THROUGH TUESDAY) ISSUED AT 250 PM MDT TUE AUG 19 2014 AN UPPER LOW AND ASSOCIATED TROUGH OVER THE PACIFIC NW FRIDAY WILL MOVE SLOWLY EAST TOWARDS THE AREA FRIDAY THROUGH SATURDAY... SWINGING BY THE AREA ON SUNDAY. THIS WILL COMBINE WITH AT LEAST RESIDUAL MONSOONAL MOISTURE TO KEEP CHANCES FOR SHOWERS AND TSTMS GOING OVER MOST AREAS THROUGH SATURDAY NIGHT. WILL CONTINUE TO LEAN TOWARDS THE EC SOLUTION AS IT HAS BEEN FAIRLY CONSISTENT WITH THIS FEATURE. WARM TEMPS WILL CONTINUE THROUGH SATURDAY THEN A DECENT COOL FRONT WILL PASS ACROSS SAT NIGHT LEAVING A DRIER AND MILD DAY FOR THE CWA SUNDAY. CONTINUED MILD ON MONDAY WITH THE CWA ON THE SOUTHERN PORTION OF BROAD CYCLONIC UPPER FLOW THAT WILL BE OVER THE NORTHERN PART OF THE COUNTRY. A SECOND UPPER SHORTWAVE SHOULD PASS BY TUESDAY BRINGING A REINFORCING SHOT OF COOLER AIR AND A CHANCE FOR SOME PRECIPITATION. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY MORNING) ISSUED AT 1123 AM MDT TUE AUG 19 2014 MID/HIGH CLOUDS WILL SPREAD ACROSS THE AREA THIS AFTERNOON AS A SURGE OF MONSOONAL MOISTURE MOVES IN FROM THE SW. WDLY SCTD SHWRS AND TSTMS DEVELOPING THIS AFTERNOON OVER AND NR THE SE WY MTNS WITH SOME SHOWERS CONTINUING TONIGHT MAINLY OVER WESTERN TERMINALS. BRIEF MVFR CIGS WITH ANY ACTIVITY. && .FIRE WEATHER... ISSUED AT 1056 AM MDT TUE AUG 19 2014 FIRE WEATHER CONCERNS TO REMAIN MINIMAL FOR THE REST OF THE WEEK WITH NON-CRITICAL WEATHER CONDITIONS EXPECTED. SOME WETTING RAINS SHOULD OCCUR OVER AT LEAST PARTS OF THE AREA OVER THE NEXT COUPLE DAYS AS A SURGE OF MONSOONAL MOISTURE PASSES OVER THE REGION AND INCREASES PRECIPITATION. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...REC LONG TERM...RE AVIATION...RE FIRE WEATHER...RE
Hazardous weather outlook, Aug 19, 3:03 PM MDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 303 PM MDT TUE AUG 19 2014 WYZ101-103>119-201200- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 303 PM MDT TUE AUG 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE NORTHEAST ACROSS PARTS OF SOUTHEAST WYOMING INTO THIS EVENING. A FEW STORMS COULD BECOME STRONG WITH GUSTY WINDS...SMALL HAIL AND MODERATE TO HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE THROUGH THE END OF THE WEEK...WITH THE BEST CHANCE EXPECTED OVER THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ102-201200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY- 303 PM MDT TUE AUG 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND EAST CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA LATE THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. A FEW STORMS MAY BECOME STRONG WITH MODERATE TO HEAVY RAIN...GUSTY WINDS AND SMALL HAIL WILL THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Aug 19, 2:21 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
221 PM MDT TUE AUG 19 2014
WYZ117-118-192045-
CENTRAL LARAMIE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
221 PM MDT TUE AUG 19 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 245
PM MDT...
AT 217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM NEAR WARREN AF BASE...AND NEAR CHEYENNE...MOVING NORTH
AT 10 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CHEYENNE...
FRONTIER PARK...
NORTH CHEYENNE...
FEDERAL...
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 353 AND
375.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 5 AND 9.
&&
LAT...LON 4133 10514 4146 10499 4122 10450 4100 10474
4119 10516
TIME...MOT...LOC 2021Z 195DEG 9KT 4115 10485
LIEBLSpecial weather statement, Aug 19, 3:58 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 358 PM MDT TUE AUG 19 2014 NEZ019>021-192230- BANNER NE-MORRILL NE-SCOTTS BLUFF NE- 358 PM MDT TUE AUG 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCOTTS BLUFF... WESTERN MORRILL AND NORTHEASTERN BANNER COUNTIES UNTIL 430 PM MDT... AT 355 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHEAST OF THE INTERSECTION OF HIGHWAY 88 AND WRIGHTS GAP ROAD...OR 17 MILES SOUTHEAST OF SCOTTSBLUFF... MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH A PERIOD OF HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... REDINGTON... CHIMNEY ROCK STATE PARK... SOUTH BAYARD JUNCTION... BAYARD... MCGREW... && LAT...LON 4193 10335 4174 10310 4151 10340 4165 10365 TIME...MOT...LOC 2158Z 237DEG 10KT 4167 10346 LIEBL
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 6:32 PM MDT | Special Weather Statement | CYS | Kimball | 43 min |
| Aug 19, 3:58 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 32 min |
| Aug 19, 4:20 PM MDT | Flash Flood Warning | CYS | Banner, Morrill, Scotts Bluff | 6 hr |
| Aug 19, 4:37 PM MDT | Special Weather Statement | CYS | Kimball | 23 min |
| Aug 19, 5:11 PM MDT | Special Weather Statement | CYS | Banner | 19 min |
| Aug 19, 5:12 PM MDT | Special Weather Statement | CYS | Banner | 18 min |
| Aug 19, 5:15 PM MDT | Special Weather Statement | CYS | Box Butte | 30 min |
| Aug 19, 5:41 PM MDT | Special Weather Statement | CYS | Morrill | 34 min |
| Aug 19, 5:53 PM MDT | Special Weather Statement | CYS | Box Butte | 37 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.